Discussions By Condition: I cannot get a diagnosis.

Rapid weight gain and now stomach pain

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Adrianna_Sixx
  • January 13, 2010
  • 05:41 PM

So about 6 years ago my mom got steroid shots in her back...a few days after she gained 45 lbs. She went to her doctor and tried to get him to send her to the hospital for test and scans to see what happened and he said that she had just gained weight. That part was obvious but it wasn't spread out, it was all in her stomach and it made her look like she was pregnant. She also hasn't been able to lose the weight and if you feel her stomach it would feel like there was something in it. Yesterday she got up and her stomach was hurting so she went to the doctor (a different one) who finally said that there is something in her stomach and has scheduled a CT scan. Her stomach still hurts but there are no other side effecta besides constipation which she has on a normal basics because of all the meds she takes. If anyone could suggest what it could possible be or ways to treat it I would really appreciate it.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?